Show simple item record

AuthorBessy, Stephanedc.contributor.author
AuthorOchem, Pascaldc.contributor.author
AuthorRautenbach, Dieterdc.contributor.author
Date of accession2019-09-11T12:30:38Zdc.date.accessioned
Available in OPARU since2019-09-11T12:30:38Zdc.date.available
Date of first publication2019dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
TitleOn the Konig-Egervary theorem for k-pathsdc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionInstitut für Optimierung und Operations Researchuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
DOI (external)10.1002/jgt.22421dc.identifier.doiExternal
Source - Title of sourceJournal of Graph Theorysource.title
Source - Place of publicationWileysource.publisher
Source - Volume91source.volume
Source - Issue1source.issue
Source - Year2019source.year
Source - From page73source.fromPage
Source - To page87source.toPage
Source - ISSN0364-9024source.identifier.issn
Source - eISSN1097-0118source.identifier.eissn
Suitable communityFakultät für Mathematik und Wirtschaftswissenschaftenuulm.community
WoS000462358700005uulm.identifier.wos


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record